Alert archive / Maryland / Tornado Warnings in 2013
Tornado Warning 9, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 10, 2013, 8:04 PM EDT for Baltimore County, Howard County, Maryland. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 8:04 PM EDT (00:04 UTC)
- Expired
- Jun 10, 2013, 8:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Baltimore County, MD, Howard County, MD
The radar
The Sterling radar (KLWX), 76 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885
WFUS51 KLWX 110004
TORLWX
MDC005-027-110030-
/O.NEW.KLWX.TO.W.0009.130611T0004Z-130611T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
804 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
NORTHERN HOWARD COUNTY IN CENTRAL MARYLAND...
* UNTIL 830 PM EDT
* AT 802 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS NEAR RANDALLSTOWN...OR 8 MILES NORTH OF COLUMBIA...AND
WAS MOVING NORTHEAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING
TORNADOES. SEEK SHELTER NOW!
* LOCATIONS IMPACTED INCLUDE...
MILFORD MILL...
RANDALLSTOWN...
OWINGS MILLS...
REISTERSTOWN...
COCKEYSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3950 7658 3927 7685 3931 7692 3935 7690
3936 7687 3937 7689 3956 7679
TIME...MOT...LOC 0004Z 221DEG 15KT 3933 7685
$$2 follow-up statements
228
WWUS51 KLWX 110012
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EDT MON JUN 10 2013
MDC027-110022-
/O.CAN.KLWX.TO.W.0009.000000T0000Z-130611T0030Z/
HOWARD MD-
812 PM EDT MON JUN 10 2013
...THE TORNADO WARNING IS CANCELLED FOR HOWARD COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3956 7679 3950 7658 3932 7680 3935 7686
3936 7687
TIME...MOT...LOC 0012Z 221DEG 15KT 3937 7682
$$
MDC005-110030-
/O.CON.KLWX.TO.W.0009.000000T0000Z-130611T0030Z/
BALTIMORE MD-
812 PM EDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR BALTIMORE
COUNTY...
AT 809 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RANDALLSTOWN...OR 7 MILES WEST OF FALLSTAFF...AND
WAS MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GARRISON...
OWINGS MILLS...
REISTERSTOWN...
STEVENSON...
GLYNDON...
COCKEYSVILLE...
BUTLER...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW!
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING
AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 3956 7679 3950 7658 3932 7680 3935 7686
3936 7687
TIME...MOT...LOC 0012Z 221DEG 15KT 3937 7682
$$302
WWUS51 KLWX 110033
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
833 PM EDT MON JUN 10 2013
MDC005-110038-
/O.EXP.KLWX.TO.W.0009.000000T0000Z-130611T0030Z/
BALTIMORE MD-
833 PM EDT MON JUN 10 2013
...THE TORNADO WARNING WILL EXPIRE AT 830 PM EDT FOR BALTIMORE
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM FOR THE POSSIBILITY OF
TORNADOES.
LAT...LON 3956 7679 3950 7658 3932 7680 3935 7686
3936 7687
TIME...MOT...LOC 0028Z 221DEG 15KT 3942 7676
$$
CS/ABWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 10, 5:51 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 10, 5:51 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 PM EDT MON JUN 10 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE
BRIEFLY BUILDS IN FOR WEDNESDAY...THEN LOW PRESSURE IS EXPECTED TO
IMPACT THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH
PRESSURE RETURNS FOR FRIDAY AND MAY HOLD INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...HEADLINE UPDATE TO CANCEL THE TORNADO AND FLASH FLOOD WATCHES
FOR AREAS WEST OF THE ONGOING SQUALL LINE MOVING EAST FROM THE
BLUE RIDGE...
SFC ANALYSIS SHOWS THE WARM FRONT HAS LIFTED NORTH OF THE MASON-
DIXON LINE INTO SRN PA THIS AFTN WHILE A CLOSED LOW CURRENTLY OVER
IN CONTINUES TO MOVE EWD. BROAD UPPER DIFFLUENCE AND DEEP SLY FLOW
AHEAD OF THE LOW HAS PLACED THE MID-ATLANTIC REGION IN A VERY MOIST
AIRMASS WITH PWATS GREATER THAN 2 INCHES.
A TORNADO WATCH IS IN EFFECT FOR THE CWA EXCEPT FOR THE POTOMAC
HIGHLANDS UNTIL 10 PM. ONLY A FEW BREAKS IN THE CLOUD COVER WERE
NEEDED TO DESTABILIZE THE MOIST BOUNDARY LAYER THIS AFTN. THE
STRENGTHENING SLY LLVL JET WILL PRODUCE SUFFICIENT SHEAR FOR
STORMS TO ORGANIZE INTO LOW-TOPPED SUPERCELLS AND BOWING SEGMENTS.
SHOWERS AND TSTMS WILL CONTINUE TO DEVELOP DURING THE PEAK HEATING
HRS. THE MAIN THREATS WITH THESE STORMS WILL BE VERY HEAVY
RAINFALL...DAMAGING WINDS AND A FEW TORNADOES. THE THREAT FOR
TORNADOES WILL LIKELY BE ENHANCED FARTHER NORTH OVER NORTHERN MD
JUST SOUTH OF THE WARM FRONT WHERE THE SFC WINDS ARE BACKED
SLIGHTLY.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE CWA THRU THE
EVE. WITH THE GROUND ALREADY SATURATED AND CREEKS/STREAMS ELEVATED
FROM HVY RAINFALL EXTENDING BACK TO LATE LAST WEEK...IT WILL NOT
TAKE MUCH TO PRODUCE FLASH FLOODING. 1- AND 3-HR FFG IS ACCORDINGLY
VERY LOW /AROUND AN INCH/ ACROSS THE FLASH FLOOD WATCH AREA. THE
WATCH REMAINS IN EFFECT THRU THE EVE. CONVECTION WILL WANE FROM WEST
TO EAST LATE THIS EVE AND OVNGT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
MID-/UPPER- LVL TROUGH WILL MOVE THRU THE I-95 CORRIDOR TUE MRNG AND
EAST OF THE AREA BY THE AFTN. LARGE-SCALE SUBSIDENCE IN WAKE OF THE
TROUGH PASSAGE WILL BECOME ENHANCED BY DOWNSLOPING WLY FLOW OFF
THE MTS. BOTH 12Z GFS/NAM BUFKIT SOUNDINGS INDICATE THAT CONVECTION
SHOULD BE HELD AT BAY FOR MUCH OF THE AREA BY MID-LVL CAP.
HOWEVER...SFC PRESSURE TROUGH IS FCST TO STALL NEAR THE CHSPK BAY
TUE AFTN. LLVL CONVERGENCE AND HIGHER DEWPOINTS AHEAD OF THE TROUGH
MAY ALLOW SHOWERS TO OVERCOME CAP NEAR/EAST OF I-95. MAX TEMPS
GENERALLY IN THE LOW AND MID 80S.
KEPT FCST FOR TUE NGT DRY WITH WEAK SFC HIPRES TRYING TO BUILD INTO
THE MID-ATLANTIC REGION. MIN TEMPS RANGING FROM THE UPPER 50S IN THE
ALLEGHENY FRONT TO NEAR 70F IN THE CITIES AND ALONG THE WRN SHORE OF
THE BAY.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ACTIVE PATTERN EXPECTED TO CONTINUE WEDNESDAY THROUGH THURSDAY
NIGHT. AM INCREASINGLY CONCERNED FOR HEAVY RAINFALL SOMETIME IN
THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD WHICH COULD
RESULT IN RENEWED FLOODING CONCERNS. HAVE ADDED THREAT OF HEAVY
RAINFALL AND FLASH FLOODING IN THE HWO.
MODELS SHOW THE FRONTAL BOUNDARY THAT MOVES THROUGH TONIGHT
STALLED OUT TO THE SOUTH THROUGH MIDWEEK. MEANWHILE...MODELS
INDICATE MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG THE FRONT. WE
WOULD BE TO THE NORTH OF THE FRONT...AND WITHIN THE MID-LEVEL
STEERING FLOW WHICH WOULD PUT US IN A FAVORABLE AREA TO RECEIVE
SHOWERS AND THUNDERSTORMS. MUCH OF WEDNESDAY MAY BE DRY...BUT
THEREAFTER LOOKS UNSETTLED. WILL HAVE TO FINE TUNE DETAILS AS WE
GET CLOSER.
THURSDAY NIGHT WAVE SHOULD PUSH THE FRONT FURTHER SOUTH...WITH
HIGH PRESSURE BUILDING IN FOR FRIDAY AND HOLDING INTO THE WEEKEND.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
LINE OF SHOWERS AND HEAVY THUNDERSTORMS WILL CONTINUE QUICKLY
MOVE EAST FROM THE POTOMAC HIGHLANDS INTO THESE TERMINALS AND
ARRIVE BETWEEN 21Z AND 00Z. SOME STORMS WILL HAVE GUSTY WINDS WITH
BRIEF GUSTS OVER 30 KNOTS. THE STRONGEST STORMS WILL BE SEVERE AS
A SURFACE COLD FRONT AND ITS UPPER LEVEL SUPPORT MOVE ACROSS THE
TERMINALS. AN ISOLATED TORNADO...PERHAPS PRODUCING GUSTS OVER 50
KNOTS...IS NOT OUT OF THE QUESTION AT ANY OF OUR SIX TERMINALS.
RECENT OBSERVATIONS IN THE MIDDLE AND UPPER LEVELS OF THE
ATMOSPHERE HAS SHOWN AN INCREASE IN POTENTIAL WIND SHEAR. THIS IS
IN RESPECT TO THE TORNADO WATCH THAT WAS ISSUED AND IS IN EFFECT
UNTIL 10 PM LT.
COLD FRONT LOOKS TO MOVE THROUGH FROM THE WEST TONIGHT...LEADING
TO LESS COVERAGE OF CONVECTION AND A WIND SHIFT TO THE WEST
OVERNIGHT.
FRONTAL BOUNDARY STALLS OUT TO THE SOUTH AND WAVES OF LOW PRESSURE
MAY BRING SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WILL HAVE TO FINE TUNE DETAILS AS WE GET CLOSER.
&&
.MARINE...
SLY FLOW WILL CONTINUE TO INCREASE FROM SOUTH TO NORTH THIS AFTN AS
A WARM FRONT LIFTS NORTH OF THE WATERS AND ARE GENERALLY GUSTING
15-20 KT AS OF 3 PM. LLVL JET INCREASES 40-45 KT LATE THIS AFTN
JUST A FEW THOUSAND FEET OFF THE GROUND. THIS COMBINED WITH
CHANNELING WILL HELP BOOST WINDS UP THE BAY/LOWER TIDAL POTOMAC
RIVER INTO SCA TERRITORY LATER THIS AFTN.
SCT THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...
DAMAGING WINDS AND WATERSPOUTS. MARINERS ARE STRONGLY ENCOURAGED
TO HEAD SPECIAL MARINE WARNINGS IF ON THE WATERS THIS AFTN AND EVE.
COLD FRONT MOVES THROUGH THE BAY LATE TONIGHT/EARLY TUESDAY WITH A
WIND SHIFT. POST-FRONTAL WINDS SHIFT TO THE WEST ON TUESDAY AND
COULD BE CLOSE TO SCA CRITERIA.GIVEN LOW CONFIDENCE WILL REFRAIN
FROM ISSUING SCA.
FRONT STALLS TO THE SOUTH THROUGH MID-WEEK...WITH LOW PRESSURE
RIDING ALONG THE FRONT LIKELY BRINGING UNSETTLED CONDITIONS.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ004>007-
009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR VAZ037>040-
050-051-501-502.
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ042-
052>057.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ANZ530>534-
536>543.
&&
UPDATE...JACKSON
PREVIOUS...KLEIN/KLWHazardous weather outlook, Jun 10, 7:18 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 718 PM EDT MON JUN 10 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 111130- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 718 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL 10 PM. ISOLATED TORNADOES AND LOCALLY DAMAGING WINDS ARE POSSIBLE UNTIL A LINE OF THUNDERSTORMS MOVES EAST ACROSS THE AREA THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTERNOON AND INTO TONIGHT. ANY FLOODING OF SMALL STREAMS AND CREEKS WILL PROBABLY LINGER INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-111130- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 718 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH CONTINUES FOR CARROLL COUNTY UNTIL 10PM. A FLASH FLOOD WATCH IS IN EFFECT THROUGH UNTIL 9 PM FOR THE CENTRAL VIRGINIA FOOTHILLS AND NORTH-CENTRAL VIRGINIA AND UNTIL MIDNIGHT FOR NORTH-CENTRAL MARYLAND AND NORTHERN VIRGINIA. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS. ANY FLOODING SHOULD LINGER INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. JACKSON
In the hours before
Local storm report, Jun 10, 4:31 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD BALTIMORE INNER HARBOR 39.28N 76.61W
06/10/2013 BALTIMORE CITY MD BROADCAST MEDIA
WATER WAS OBSERVED UP TO THE HOODS OF CARS IN THE 500
BLOCK OF SOUTH CHARLES STREET.
&&
CORRECTED EVENT TIME
EVENT NUMBER LWX1300249
JELocal storm report, Jun 10, 4:37 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
437 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 1 N FORK 39.48N 76.44W
06/10/2013 BALTIMORE MD PUBLIC
FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN
0326 PM FUNNEL CLOUD 1 N FORK 39.48N 76.44W
06/10/2013 BALTIMORE MD PUBLIC
FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN
&&
EVENT NUMBER LWX1300250
EVENT NUMBER LWX1300251
HASLocal storm report, Jun 10, 4:57 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
457 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TORNADO 1 SW FELLS POINT 39.26N 76.59W
06/10/2013 BALTIMORE CITY MD EMERGENCY MNGR
WATERSPOUT CAME ONSHORE ON PORT ADMINISTRATION
PROPERTY...CAUSING ROOF DAMAGE TO A STRUCTURE ON E.
MCCOMAS ST.
&&
EVENT NUMBER LWX1300253
LEELocal storm report, Jun 10, 5:03 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
503 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO FORK 39.47N 76.45W
06/10/2013 BALTIMORE MD PUBLIC
TREE AND STRUCTURAL DAMAGE NEAR FORK METHODIST CHURCH
PER EYEWITNESS.
&&
EVENT NUMBER LWX1300254
LEELocal storm report, Jun 10, 5:21 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD 1 NE BALTIMORE 39.32N 76.60W
06/10/2013 BALTIMORE CITY MD PUBLIC
HIGH WATER REPORTED ON HARFORD ROAD IN BALTIMORE CITY.
&&
EVENT NUMBER LWX1300255
JELocal storm report, Jun 10, 7:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
736 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 4 SSW POPLAR SPRINGS 39.29N 77.12W
06/10/2013 HOWARD MD EMERGENCY MNGR
STRUCTURE AND TREE DAMAGE NEAR STARTING GATE COURT.
&&
EVENT NUMBER LWX1300256
LEEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:15 PM EDT | Flash Flood Warning | LWX | Baltimore, Howard, City of Baltimore | 3 hr |
| Jun 10, 8:33 PM EDT | Tornado Warning | LWX | Calvert, Charles, Prince George's | 27 min |
| Jun 10, 9:30 PM EDT | Tornado Warning | LWX | Saint Mary's | 30 min |
| Jun 10, 9:34 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Prince George's | 3 hr |
| Jun 10, 9:40 PM EDT | Flash Flood Warning | LWX | Harford | 3 hr |
| Jun 10, 10:39 PM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 12 hr |
| Jun 10, 10:57 PM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 12 hr |
| Jun 11, 12:30 AM EDT | Areal Flood Warning | LWX | Harford | 6 hr |
| Jun 11, 10:48 AM EDT | Areal Flood Warning | LWX | Prince George's | 9 hr |
Nearby
Tornado Warnings in Maryland, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.